# SDR 2001UALA00576

- Difficulty date: April 23, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FAILSAFE STRAP TO FACILITATE STRINGER REPAIR STATION 368 STRINGERS 37R TO 39R.  MAJOR REPAIR ACCOMPLISHEDCUT OUT REQUIRED SECTION, FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH SRM 51-70-12.
